# SDR RAIA201607270001

- Difficulty date: July 27, 2016
- Submitted: August 4, 2016
- Operation: Air carrier
- Aircraft: N612AE
- Make and model: Emb EMB-145
- Aircraft serial: 145079
- Aircraft time: 40,884 hours, 37,073 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Failed
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

HYD 2 FAIL EICAS MESSAGE.  R & R NR 2 ENGINE HYD PUMP IAW AMM 29-10-03.  OPS CHECK AND LEAK CHECK GOOD IAW AMM 29-10-03.
